# SDR ASAA2012061792356

- Difficulty date: June 1, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 20,769 hours, 6,590 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT, FOS ND DISPLAYED VTK AND MAP AND SYMBOLOGY WAS LOST FOR 20-30 SECONDS- ND RESTORED ITSELF TO NORMAL OPS WITHOUT PILOT INTERVENTION.  ACFT GROUNDED.  PERFORMED FMCS BITE CHECK, CHECKED GOOD, NO FAULTS AT THIS TIME REF FIM 34-61-00.
